# SDR YENA2025030500233

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 34,659 hours, 11,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1961, BOS-SJU. 'FUME EVENT FROM 12,000 -7000 ON DECENT. APU WAS OFF; REF ITEM #2 ON LP 4261239 AND ITEM 1 ON LP 4261240 (PERFORMED ENGINE RUN ON BOTH ENGINES NO INTERNAL CONTAMINATION NOTED ( NO ODOR PRESENT AT THIS TIME ) REF AMM 71-00-000) FOR CORRECTIVE ACTION NO ODOR NOTED AND REPLACED HEPA FILTERS REF AMM 21-21-41 A/C GOOD FOR SVC.'
